# SDR C77A20131016001

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 15,601 hours, 8,864 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WTA
- Part serial: AUG071610
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DISAGREE EICAS MESSAGE DURING GEAR EXTENSION, FOUND NR 2 MLG TIRE TREAD SEPARATED AND MISSING AND DAMAGED TO GEAR INDICATION SENSORS AND HARNESS.  R & R BOTH RT MLG DOWNLOCK HARNESESS IAW AMM 32-00-01.  R & R RT MLG SIDESTAY IAW AMM 32-11-05, R & R RT MLG LOCKING STAY IAW AMM 32-11-07.  OPS TEST GOOD.
